# SDR REXA2014020300166

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 21,088 hours, 18,520 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG AT GATE.  FLIGHT CONTROL SYNOPTIC PAGE SHOWS LT FLAP AT 0 DEGREES & RT FLAP AT 2 DEGREES.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H 6 I AMOC DATED JULY 22, 2013 & PA AD 27-052N.  CLEANED ICE & SLUSH AWAY FROM FLAPS IAW FIM 27-50-00.  OPERATIONS CHECKED FLAPS IAW AMM 27-54-00.  OPERATIONS CHECKED GOOD.
